Solitons in optical metamaterials with anti-cubic nonlinearity


Biswas A., EKİCİ M. , SÖNMEZOĞLU A. , Zhou Q., Alshomrani A. S. , Moshokoa S. P. , ...More

EUROPEAN PHYSICAL JOURNAL PLUS, vol.133, no.5, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 133 Issue: 5
  • Publication Date: 2018
  • Doi Number: 10.1140/epjp/i2018-12046-6
  • Title of Journal : EUROPEAN PHYSICAL JOURNAL PLUS

Abstract

This paper studies soliton perturbation in optical metamaterials, with anti-cubic nonlinearity, by implementing three integration schemes. Bright, dark and singular soliton solutions are retrieved. The existence criteria of these solitons in metamaterials are also presented.